Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Harnack's and Weyl's Inequalities

Marvin Marcus
Proceedings of the American Mathematical Society
Vol. 16, No. 5 (Oct., 1965), pp. 864-866
DOI: 10.2307/2035571
Stable URL: http://www.jstor.org/stable/2035571
Page Count: 3
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Harnack's and Weyl's Inequalities
Preview not available

Page Thumbnails

  • Thumbnail: Page 
864
    864
  • Thumbnail: Page 
865
    865
  • Thumbnail: Page 
866
    866